# SDR C2XA11SH025

- Difficulty date: January 16, 2011
- Submitted: January 16, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,375 hours, 22,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12037784003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 10 L BRACKET AT STRINGER 10L AND 9L CRACKED.  MAINTENANCE REMOVED AND REPLACED FRAME 10 L BRACKET AT STRINGER 10L-9L IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
